# SDR COMA0060683

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 4,798 hours, 4,973 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 402
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 4,798 hours, 4,973 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT PITCH TRIM CAUTION MESSAGE.  REPLACED THE HSTA.
